Coefficient estimates, Landau's theorem and lipschitz-type spaces on planar harmonic mappings

Shaolin Chen, Saminathan Ponnusamy*, Antti Rasila

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

In this paper, we investigate the properties of locally univalent and multivalent planar harmonic mappings. First, we discuss coefficient estimates and Landau's theorem for some classes of locally univalent harmonic mappings, and then we study some Lipschitz-type spaces for locally univalent and multivalent harmonic mappings.

Original languageEnglish
Pages (from-to)198-215
Number of pages18
JournalJournal of the Australian Mathematical Society
Volume96
Issue number2
DOIs
StatePublished - Apr 2014

Keywords

  • Green's theorem
  • Lipschitz space
  • harmonic Bloch space
  • harmonic mappings
  • harmonic univalent mappings

Fingerprint Dive into the research topics of 'Coefficient estimates, Landau's theorem and lipschitz-type spaces on planar harmonic mappings'. Together they form a unique fingerprint.

Cite this